# SDR SIMA202001109004

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 37,673 hours, 33,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL CENTER FAIRING  EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH  EXTERNAL CENTER FAIRING  EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
